# SDR DALA2024070506817

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 74,963 hours, 29,007 cycles
- Engine: Pwa PW2037
- Engine time: 69,357 hours, 22,055 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: UNKNOWN
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 6711 -DIV/IFSD/DE- DIVERSION TO MSY DUE TO RIGHT ENGINE OIL FILTER ADVISORY MESSAGE. CREW FOLLOWED QRH AND SHUTDOWN ENGINE. CORRECTIVE ACTION: INSPECTED MCD'S AND OIL FILTER, FOUND METAL DEBRIS ON MAIN AND GEARBOX MCDS. ANALYZED MATERIAL AND FOUND 52100 BEARING MATERIAL. ENGINE CHANGE REQUIRED.
